# SDR ASAA1047441

- Difficulty date: January 25, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69784087
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE STA 500A SHEAR TIE IS CORRODED BETWEEN STR 28L - 28R.  REMOVED DAMAGED AREA, FABBED REPAIR PARTS AND INSTALLED.
